Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Factorizations of Weighted Hardy Inequalities
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).ORCID iD: 0000-0002-1172-0113
Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Romania.
Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Romania.
2018 (English)In: Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, E-ISSN 1678-7714, Vol. 49, no 4, p. 915-932Article in journal (Refereed) Published
Abstract [en]

We present factorizations of weighted Lebesgue, Cesàro and Copson spaces, for weights satisfying the conditions which assure the boundedness of the Hardy’s integral operator between weighted Lebesgue spaces. Our results enhance, among other, the best known forms of weighted Hardy inequalities.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 49, no 4, p. 915-932
Keywords [en]
Factorization of function spaces, Hardy averaging integral operator, Cesàro spaces, Copson spaces
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-67308DOI: 10.1007/s00574-018-0087-7ISI: 000451286300012Scopus ID: 2-s2.0-85046028031OAI: oai:DiVA.org:kau-67308DiVA, id: diva2:1205226
Available from: 2018-05-11 Created: 2018-05-11 Last updated: 2019-03-14Bibliographically approved

Open Access in DiVA

fulltext(1151 kB)37 downloads
File information
File name FULLTEXT02.pdfFile size 1151 kBChecksum SHA-512
f24dfcdedaec3b27a1b5a032871c00c7acf6912d1aa1f0a3592f858a0634c873a45ed3140cadb5612ba6cb9c9851fd7394e036878c51ab063e58eb7f465e2ce9
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics and Computer Science (from 2013)
In the same journal
Bulletin of the Brazilian Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 48 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 94 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf